×

zbMATH — the first resource for mathematics

Equivariant fibrations and transfer. (English) Zbl 0444.55013

MSC:
55R05 Fiber spaces in algebraic topology
57S99 Topological transformation groups
55P42 Stable homotopy theory, spectra
55M20 Fixed points and coincidences in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. C. Becker and D. G. Gottlieb, Transfer and duality, Purdue Univ. (preprint).
[2] Tammo tom Dieck, The Burnside ring and equivariant stable homotopy, Department of Mathematics, University of Chicago, Chicago, Ill., 1975. Lecture notes by Michael C. Bix. · Zbl 0313.57030
[3] J. P. May, Homotopic foundations of algebraic topology, University of Chicago, Chicago, Ill., (mimeographed notes).
[4] J. Peter May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 1 (1975), no. 1, 155, xiii+98. · Zbl 0321.55033
[5] J. P. May, H. Hauschild and S. Waner, Equivariant infinite loop spaces (in preparation).
[6] John Milnor, On spaces having the homotopy type of a \?\?-complex, Trans. Amer. Math. Soc. 90 (1959), 272 – 280. · Zbl 0084.39002
[7] G. Nishida, On the equivariant J-groups and equivariant stable homotopy types of representations of finite groups, Kyoto (preprint).
[8] R. Schön, Fibrations over a CWh-base, Proc. Amer. Math. Soc. 62 (1977), 165-166. · Zbl 0346.55020
[9] James Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239 – 246. · Zbl 0123.39705
[10] Stefan Waner, Equivariant homotopy theory and Milnor’s theorem, Trans. Amer. Math. Soc. 258 (1980), no. 2, 351 – 368. , https://doi.org/10.1090/S0002-9947-1980-0558178-7 Stefan Waner, Equivariant fibrations and transfer, Trans. Amer. Math. Soc. 258 (1980), no. 2, 369 – 384. , https://doi.org/10.1090/S0002-9947-1980-0558179-9 Stefan Waner, Equivariant classifying spaces and fibrations, Trans. Amer. Math. Soc. 258 (1980), no. 2, 385 – 405. · Zbl 0444.55010
[11] -, Classification of equivariant fibrations, Trans. Amer. Math. Soc. (to appear) · Zbl 0546.55023
[12] -, The equivariant approximation theorem, Princeton Univ. (preprint).
[13] -, Cyclic group actions and the Adams conjecture, Princeton Univ. (preprint).
[14] Klaus Wirthmüller, Equivariant \?-duality, Arch. Math. (Basel) 26 (1975), no. 4, 427 – 431. · Zbl 0307.55010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.